| Catalog Number |
21-7300-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that there was leaking in the cassette which impacts the quality of the product and the leaking observed at the luer lock cap and suspected from the bladder seam.The event occurred during receipt prior to use; there was no patient involvement and no patient harm.
Additional Manufacturer Narrative
D3, d4 and d5: updated.G1: updated.H3 and h6 codes: updated.One physical sample and one photo sample were returned for evaluation.Review of the lot history revealed no nonconformities that could have contributed to the reported complaint.Visual inspection showed that the top of the cassette had been opened, exposing the bag with the leak.The seam was found to be separated, confirming the complaint of leakage.Functional testing was not required to identify the source of the leak.The photo provided also confirmed the complaint of leakage.